EconPapers    
Economics at your fingertips  
 

Stable limit theory for the Gaussian QMLE in a non-stationary asymmetric GARCH model

Stelios Arvanitis

Statistics & Probability Letters, 2019, vol. 145, issue C, 166-172

Abstract: We derive the limit theory of the Gaussian QMLE in a non-stationary Asymmetric GARCH(1,1) model when the squared innovation process lies in the domain of attraction of a stable law. When the stability parameter lies in 1,2, we find regularly varying rates and stable limits for the QMLE of the asymmetry and GARCH parameters. When it is less than one we derive total inconsistency.

Keywords: Domain of attraction; Non-stationarity; Gaussian QMLE; Asymmetric GARCH; Inconsistency; Robustness (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715218303067
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:145:y:2019:i:c:p:166-172

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-01-19
Handle: RePEc:eee:stapro:v:145:y:2019:i:c:p:166-172